# SDR HALA2015110600227

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 22,784 hours, 54,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT EMERGENCY SLIDE GIRT BAR INSERT MISSING.  RESECURED FORWARD PORT DOOR GIRT BAR.  CKS GOOD.  OK FOR FLIGHT IAW AMM 25-61-01.
